# SDR MASA97063

- Difficulty date: July 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13ZV
- Make and model: Beech 1900D
- Aircraft serial: UE13
- System (JASC): 5520 · Elevator Structure
- Part: Brackets
- Part number: 1016200111
- Condition: Corroded
- Location: Elevator
- Part time: 12,465 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FLEET CAMPAIGN DIRECTIVE INSPECTION, BOTH LEFT AND RIGHT OUTBOARD ELEVATOR ATTACH BRACKETS WERE FOUND TO HAVE INTERGRANULAR CORROSION.  MAINTENANCE REMOVED AND REPLACED BOTH ATTACH BRACKETS, OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
